# SDR CALA2020041300829

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-49-3-8083) APU AIR INLET DOOR HOUSING FUSELAGE CUTOUT HAS CORROSION. REF ST-SAA NR 0091780. REMOVED CORROSION AND CHECKED LIMITS TO APU AIR INLET DOOR HOUSING FUSELAGE CUTOUT FWD STRAP L=3.0 W=1.0 D=.050, OUT OF LIMITS. AFT MIDDLE STRAP L=20 W=1.0 D=.055 OUT OF LIMITS IAW B757-3 SRM 53-80-15 AD1 PG 105 DETAIL I. REMOVED AND REPLACED FWD STRAP PN 148N3138-20 BATCH 003642292 PO NO.SAG2060519 IAW BOEING DWG 148N3105 REV C. REPAIRED AFT MIDDLE STRAP IAW B757-3 SRM 53-80-15 REPAIR 1 PG 202 PARA 4. WORK ACCOMPLISHED.
